# SDR DALA2016092706864

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 42,460 hours, 22,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT REMAINS ON WHEN EMERGENCY EXIT LIGHT SWITCH IS IN THE ARMED POSITION.  FOUND WIRE 1741 AT TERMINAL BLOCK 2749VT INSTALLED IN WRONG LOCATION, BLOCK 29, POSITION G.  MOVED TO CORRECT LOCATION BLOCK 30, POSITION H.
